Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Started bleeding after taking lysteda. What should I do?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 9545 Questions
i am bleeding after taking Lysteda. What should I do?
Posted Fri, 1 Mar 2013 in Menstruation and Miscarriage
Answered by Dr. Rakhi Tayal 30 minutes later
Thanks for posting your query.
It seems that you are having heavy uterine bleeding even after taking Lysteda- Tranexaemic acid.
Lysteda only provides a short term control of bleeding. To completely stop the bleeding, you need a progesterone support like regesterone or oral contraceptive pills. You can get the necessary medicines prescribed from your gynecologist.
Meanwhile start taking iron supplements to take care of the iron deficiency caused by the blood loss.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Follow-up: Started bleeding after taking lysteda. What should I do? 17 hours later
The bleeding doesn't have pain with it. But my lower back is constant pain. When I drink 12 ounces, I can't finish it all because I feel like I'm full and stay sleepy all the time. Is it related to the bleeding or what is causing that?
Answered by Dr. Rakhi Tayal 6 hours later
Thanks for writing again.
The pain in the lower back might be related to the uterine contractions during the bleeding.
This pain is likely to subside once the bleeding becomes lesser. You need iron supplements to decrease the feeling of weakness and sleepiness.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor